Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

On diane 35, on tablet free week, not yet got menses. Help?

good day, i was taking daphne from april 2010 to january 19 2013 (last tablet). my period is very irregular. i started diane 35 jan 20 in the absence of my menstruation (due to my irregularities), i m on my 7 day tablet free (feb 3 -9), i m worried because this is the 3rd day and have no menstruation yet, help me pls, thank you
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Helloo.. As u r aware that Diane 35 is an oral contraceptive pill, and it does produce regularisation of the menstrual cycles. From your script the following points need to be clarified:
a) you have been taking Diane 30 fro about 3 years, wef April 2010... now during this time were your cycles regular ?
b) In the last cycle under reference, did u take the pill regularly ? Failure to take the pill makes the cycle unsafe.

The most commonest cause of menses NOT coming while on the pill is Pregnancy, so do rule it out with a simple urine test.

To help you more the queried ned to be resolved. However, rule out pregnancy as the first step.

With best wishes

Answered: Sun, 20 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor